# SDR HNAA2018022600041

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 54,262 hours, 64,400 cycles
- System (JASC): 2310 · HF Communications System
- Part: Head
- Condition: Defective
- Location: Nr 1 Comm
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 COMM FAILED AND WENT BLANK. REMOVED AND REPLACED NR 1 COMM HEAD IAW MM 23-21-12. OPS CHECK GOOD. OK FOR SERVICE.
